# SDR UALA2011062002995

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,221 hours, 12,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1441
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU GENERATOR QUIT, TRIPS AND FIELD OFF.  BPCU BITE SHOWS DP TRIP, GEN POR FDR GEN, OVERLAP ZONE AND UNDER VOLT.  PER MM 24-20-00 PD 1 82P ITEM AF ACCOMPLISHED WIRING CHECKS AT GCU AND FOUND T3 WINDING OPEN CIRCIUT, CONFIMED AT GEN THAT GEN AT FAULT.  REPLACED GEN ERATOR  AND TESTED PER MM.  TESTED NORMAL.
